I've been on the depo shot for a while now. I loved that I didn't get periods but I get hot flashes the week before my next shot is due and I've gain a ton of weight.. I used to weight 115 now at 135 no matter what I do I can't loose the weight. Now I noticed bad cramping and even slight bleeding the week before my shot is due. Is this normal or is it my body saying I need a new form of birth control?
That depends on if you mind the bleeding or not. I was on depo for 2 years and experienced random on off bleeding, sometimes heavy sometimes light, sometimes lasting a couple days, sometimes a couple weeks. I didn't like it, so I switched to the pill and I don't get periods anymore at all.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Dec 2013 • 2 answers
Posted 21 Aug 2014 • 1 answer
Posted 24 Feb 2015 • 2 answers
Posted 14 Oct 2015 • 1 answer
Posted 20 Apr 2016 • 1 answer